Alert archive / Illinois / Tornado Warnings in 2013
Tornado Warning 14, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jan 29, 2013, 10:07 PM CST for Saline County, Williamson County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 10:07 PM CST (04:07 UTC)
- Expired
- Jan 29, 2013, 10:30 PM CST
- In force
- 23 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Saline County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 66 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 10:10 PM CST | TSTM WND DMG | 4 S Hudgens, IL | LATE REPORT...ONE HOME HAD ALMOST ENTIRE ROOF RIPPED OFF. 20 FOOT METAL POLE SNAPPED IN HALF AND BLOWN INTO NEIGHBORS YARD. NEARBY HOME HAD WINDOWS BLOWN OUT. SOME TREES SNAPPED WITH SOME DEBRIS WRAPPED AROUND A FEW. DAMGE REPORTED IN AND AROUND THE LAKE OF EG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:13 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
505 WFUS53 KPAH 300407 TORPAH ILC165-199-300430- /O.NEW.KPAH.TO.W.0014.130130T0407Z-130130T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 1007 PM CST TUE JAN 29 2013 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN SALINE COUNTY IN SOUTHERN ILLINOIS... SOUTHEASTERN WILLIAMSON COUNTY IN SOUTHERN ILLINOIS... * UNTIL 1030 PM CST. * AT 1002 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR LAKE OF EGYPT AREA...OR 6 MILES SOUTH OF MARION...MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNED AREA INCLUDE... CREAL SPRINGS AND STONEFORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3761 8861 3759 8897 3771 8897 3779 8864 TIME...MOT...LOC 0407Z 269DEG 27KT 3765 8889 $$ DRS
1 follow-up statement
716 WWUS53 KPAH 300419 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1019 PM CST TUE JAN 29 2013 ILC165-199-300430- /O.CON.KPAH.TO.W.0014.000000T0000Z-130130T0430Z/ SALINE IL-WILLIAMSON IL- 1019 PM CST TUE JAN 29 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WILLIAMSON AND SOUTHWESTERN SALINE COUNTIES IN SOUTHERN ILLINOIS UNTIL 1030 PM CST... AT 1016 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM APPEARS TO BE INTENSIFYING AND WAS LOCATED NEAR CREAL SPRINGS...OR 10 MILES SOUTHEAST OF MARION...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3779 8864 3761 8861 3760 8885 3771 8885 TIME...MOT...LOC 0419Z 269DEG 27KT 3765 8875 $$ DRS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 29, 8:30 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 29, 8:30 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CST TUE JAN 29 2013
.UPDATE...
ISSUED AT 830 PM CST TUE JAN 29 2013
SEVERE SQUALL LINE WAS BEGINNING TO TAKE SHAPE OVER SE MISSOURI AS
OF 0215Z. SOME WIND DAMAGE WAS REPORTED IN THE OZARK FOOTHILLS NEAR
DONIPHAN...AND KFAM REPORTED A WIND GUST TO 49 KNOTS ABOUT 02Z.
RUC MODEL INDICATES 850 MB WINDS HAVE INCREASED TO NEAR 70 KNOTS AS
EXPECTED OVER SE MISSOURI...AND THIS LOW LEVEL JET WILL SHIFT ACROSS
THE LOWER OHIO VALLEY AROUND 06Z. FORECAST IS BASICALLY ON TRACK.
SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
QUICKLY EAST ACROSS THE FORECAST AREA OVERNIGHT...EXITING TO THE
EAST OF OUR FORECAST AREA BY 10Z.
IT HAS BEEN NOTED THAT SURFACE WINDS HAVE BACKED INTO THE SOUTHEAST
THIS EVENING...ENHANCING LOW LEVEL HELICITY AND CORRESPONDING
TORNADO POTENTIAL.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 302 PM CST TUE JAN 29 2013
SEVERE CONVECTIVE POTENTIAL IS THE MAIN CONCERN FOR TONIGHT. LOW
LEVEL JET IS ONLY JUST GETTING CRANKED UP THIS AFTERNOON. 850 MB
WINDS ARE FORECAST BY NEARLY ALL MODELS TO INCREASE TO 70 TO 80
KNOTS OVER SE MISSOURI THIS EVENING. THE LOW LEVEL JET WILL THEN
SHIFT EAST ACROSS THE LOWER OHIO VALLEY AROUND 06Z. THIS IS ABOUT
AS STRONG AS LOW LEVEL WIND FIELDS GET AROUND THIS AREA. ABOUT THE
SAME TIME THE LOW LEVEL JET DEVELOPS THIS EVENING...SLIGHTLY
BETTER MOISTURE AND INSTABILITY WILL SURGE NORTH FROM ARKANSAS.
THE ENVIRONMENT WILL BE FAVORABLE FOR SOME INTENSIFICATION OF THE
ONGOING ACTIVITY OVER WESTERN MISSOURI AS IT REACHES OUR AREA. SPC
DAY 1 OUTLOOK CONTAINS MORE DETAILS ON SPECIFIC EVOLUTION OF THE
STORMS AND POTENTIAL STORM STRUCTURES. SPS AND HWO BOTH CONTAIN A
SYNOPSIS OF THE SEVERE WEATHER TIMING AND POTENTIAL HAZARDS.
THE PROGRESSIVE NATURE OF THE SYSTEM SHOULD LIMIT RAINFALL
POTENTIAL TO MAINLY UNDER 2 INCHES. RAINFALL RATES WILL BE LOCALLY
VERY HEAVY...WHICH COULD LEAD TO ISOLATED FLOODING PROBLEMS IN THE
TYPICAL POOR DRAINAGE AREAS. THIS WILL BE HANDLED IN ADVISORY AND
STATEMENT PRODUCTS.
GRADIENT WINDS WILL REMAIN A CONCERN. PLENTY OF BREAKS IN THE
OVERCAST HAVE DEVELOPED OVER SOUTHERN ILLINOIS EXTENDING SOUTH
DOWN THE MISSISSIPPI VALLEY. THE INCREASED SOLAR HEATING HAS
CAUSED SOME MIXING DOWN OF STRONGER WINDS...WITH A PEAK WIND OF 39
KNOTS AT KCGI EARLY THIS AFTERNOON. AS THE LOW LEVEL JET DEVELOPS
THIS EVENING...EXPECT SURFACE GUSTS TO REMAIN NEAR ADVISORY
CRITERIA.
THE COLD FRONT WILL SWEEP EAST ACROSS THE KPAH/KEVV AREAS IN THE
06Z TO 09Z TIME FRAME...EXITING OUR AREA BY 12Z. MUCH STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MIXING WILL OCCUR BEHIND THE FRONT.
THIS WILL MAXIMIZE WIND GUST POTENTIAL. WILL ALLOW THE WIND
ADVISORY TO CONTINUE INTO WEDNESDAY...EVEN THOUGH LOW LEVEL WIND
SPEEDS APPEAR VERY MARGINAL FOR AN ADVISORY BEHIND THE FRONT.
TEMPS WILL FALL SLOWLY ON WEDNESDAY BEHIND THE FRONT. SOME
LINGERING RAIN IS POSSIBLE...MAINLY IN THE MORNING. THE COLD AIR
WILL CONTINUE TO INFILTRATE THE AREA WEDNESDAY NIGHT...WITH TEMPS
RETURNING TO NEAR NORMAL LEVELS. PARTIAL CLEARING IS EXPECTED
WEDNESDAY NIGHT...AND WINDS WILL REMAIN RATHER GUSTY.
.LONG TERM /THURSDAY THROUGH TUESDAY/...
ISSUED AT 316 PM CST TUE JAN 29 2013
A MOISTURE STARVED SECONDARY COLD FRONT WILL MOVE THROUGH THE QUAD
STATE REGION THURSDAY AFTERNOON AND EVENING. MOST OF THE MODELS DO
NOT GENERATE ENOUGH LIFT OR MOISTURE FOR MUCH IN THE WAY OF PRECIP
UNTIL THE FRONT CLEARS THE AREA. HOWEVER...WILL LEAVE A SMALL
MENTION OF SOME VERY LIGHT SNOW OVER NWRN KY AND SW IN JUST IN CASE.
SHOULD BE LITTLE TO NO IMPACTS THO...
A RATHER IMPRESSIVE BUT SHORT LIVED COLD BLAST WILL OCCUR ON
THURSDAY NIGHT AND FRIDAY...AS 850 MB TEMPS FALL TO BETWEEN MINUS 8
AND MINUS 15...DEPENDING ON MODEL OF CHOICE. SURFACE HIGHS ARE
LIKELY TO REMAIN MAINLY IN THE 20S ON FRIDAY...EVEN WITH FULL SUN.
MORNING LOWS WILL BEGIN IN THE TEENS FOR THE MOST PART.
RETURN FLOW OF MILDER AIR WILL OCCUR ON FRIDAY NIGHT...BEFORE A
RELATIVELY WEAK COLD FRONT PASSES ON SATURDAY. THIS MAY BRING SOME
SCT LIGHT RAINS TO S AREAS...WITH LIGHT RAIN OR SNOW POSSIBLE
FARTHER N/E...ESP SW IN AND THE NRN PENNYRILE OF WRN KY. THE DRIER
AIR FOLLOWING THIS SYSTEM SUNDAY WILL NOT BE OF CANADIAN
ORIGIN...HENCE NOT NEARLY AS COLD AS THE THU/FRI AIR.
&&
.AVIATION...
ISSUED AT 642 PM CST TUE JAN 29 2013
SHOWERS AND STORMS WILL OVERSPREAD THE TAF SITES THIS EVENING. HIGH
WIND GUSTS AND HEAVY RAIN WILL ACCOMPANY THESE STORMS. AREAS OF
LIGHT SHOWERS DEVELOPED WELL AHEAD OF THE MAIN AREA OF STORMS...AND
THESE WILL CONTINUE TO AFFECT KCGI. THE COLD FRONT RESPONSIBLE FOR
THE STORMS WILL CROSS THE TAF SITES IN THE 08Z TO 11Z TIME
FRAME...FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST. RAIN AND STORMS
WILL END WITH THE PASSAGE OF THE FRONT. CONDITIONS WILL BE IFR IN
SCATTERED THUNDERSTORMS TONIGHT...OTHERWISE MVFR TO VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR KYZ001>006.
WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR KYZ007>022.
MO...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR MOZ076-086-087-100-
107>112-114.
IL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ILZ075-076-080>082-
084>086-088>090-092>094.
WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR ILZ077-078-083-087-
091.
IN...WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR INZ081-082-085>088.
&&
SHORT TERM...MY
LONG TERM....GM
AVIATION...GM/MYHazardous weather outlook, Jan 29, 7:53 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 753 PM CST TUE JAN 29 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-310200- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 753 PM CST TUE JAN 29 2013 ...SIGNIFICANT SEVERE WEATHER OUTBREAK TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 1 AM FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...AND FAR WESTERN KENTUCKY. ADDITIONAL WATCHES MAY BE REQUIRED LATER TONIGHT FURTHER EAST. A LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI WILL ACCELERATE EASTWARD ACROSS SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA. THIS LINE OF STORMS HAS THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL MAY CAUSE ISOLATED FLOODING OF POOR DRAINAGE AREAS. STRONG SOUTHERLY WINDS IN ADVANCE OF THE STORMS MAY GUST TO 45 MPH AT TIMES. A WIND ADVISORY IS IN EFFECT. REFER TO THE WIND ADVISORY PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF WEDNESDAY. WEST WINDS BEHIND THE FRONT MAY GUST TO AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED IN THE TORNADO WATCH AREA. SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ELSEWHERE TONIGHT. MY
In the hours before
Local storm report, Jan 29, 9:55 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
955 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST MURPHYSBORO 37.77N 89.34W
01/29/2013 E60 MPH JACKSON IL TRAINED SPOTTER
REPORTED NEAR THE AIRPORT.
&&
SMITTYLocal storm report, Jan 29, 10:01 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1001 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST CARBONDALE 37.72N 89.22W
01/29/2013 M63.00 MPH JACKSON IL ASOS
CORRECTION TO TIME OF EVENT
&&
SMITTYLocal storm report, Jan 29, 10:02 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST HERRIN 37.80N 89.03W
01/29/2013 E70 MPH WILLIAMSON IL TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN.
&&
SMITTYLocal storm report, Jan 29, 10:03 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1003 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST TAMMS 37.24N 89.27W
01/29/2013 E70 MPH ALEXANDER IL TRAINED SPOTTER
REPORTED ACROSS THE NORTHERN PORTION OF THE COUNTY.
&&
SMITTYLocal storm report, Jan 29, 10:04 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1004 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND DMG PARMA 36.61N 89.82W
01/29/2013 NEW MADRID MO LAW ENFORCEMENT
POWER LINES DOWN THROUHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Jan 29, 10:07 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1007 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST SIKESTON 36.88N 89.58W
01/29/2013 E60 MPH SCOTT MO TRAINED SPOTTER
POWER OUTAGES REPORTED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 8:46 PM CST | Severe Thunderstorm Warning | PAH | Jackson, Jefferson, Perry | 29 min |
| Jan 29, 8:59 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 46 min |
| Jan 29, 9:08 PM CST | Tornado Warning | PAH | Jackson | 37 min |
| Jan 29, 9:13 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Union, Williamson | 32 min |
| Jan 29, 9:14 PM CST | Tornado Warning | PAH | Union | 31 min |
| Jan 29, 9:24 PM CST | Tornado Warning | PAH | Franklin, Jefferson, Perry | 36 min |
| Jan 29, 9:27 PM CST | Tornado Warning | PAH | Alexander, Pulaski | 33 min |
| Jan 29, 9:38 PM CST | Tornado Warning | PAH | Franklin, Jackson, Williamson | 37 min |
| Jan 29, 9:43 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Jefferson, Wayne, Williamson | 32 min |
| Jan 29, 9:43 PM CST | Tornado Warning | PAH | Johnson, Union | 47 min |
| Jan 29, 9:48 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski | 27 min |
| Jan 29, 10:02 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 2 more | 28 min |
| Jan 29, 10:14 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Massac, Pulaski | 31 min |
| Jan 29, 10:26 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 2 more | 34 min |
| Jan 29, 10:29 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Pope | 31 min |
| Jan 29, 10:43 PM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 47 min |
| Jan 29, 10:46 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Saline, Wabash, White | 29 min |
| Jan 29, 10:57 PM CST | Severe Thunderstorm Warning | PAH | Hardin, Pope | 48 min |
| Jan 29, 11:02 PM CST | Tornado Warning | PAH | Wabash | 28 min |
| Jan 29, 11:05 PM CST | Tornado Warning | PAH | Massac | 25 min |
Nearby
Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.